MAUDE Adverse Event Report: JJGC S.A. TI TITAMAX EX IMPL TI (4.1)4.0X15; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. TI TITAMAX EX IMPL TI (4.1)4.0X15; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.591
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2008 in the patient's mouth.On (b)(6) 2022, loss of osseointegration was verified.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
TI TITAMAX EX IMPL TI (4.1)4.0X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key15132216
Report Number0001222315-2022-15794
Device Sequence Number17547742
Product Code DZE
UDI-Device Identifier07898237568430
UDI-Public07898237568430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/29/2022
Report Date (Section F) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.591
Device Catalogue Number109.591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/29/2022
Event Location Other
Date Report to Manufacturer07/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale